# SDR SWAA2013012811902

- Difficulty date: January 6, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 9955763
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - NR 2 SLAT TRACK - I/B SIDE SPRING DOOR BRACKET CRACKED.  REMOVED AND REPLACED SPRING DOOR BRACKET FOR RIGHT NR 2 SLAT, I/B TRACK IAW B717 SRM 51-41-01 AND 51-40-08.
